Graduate studies at Western
Journal of Symbolic Logic 51 (3):778-784 (1986)
|Abstract||It is shown that Friedman's problem, whether there exists a proper extension of first order logic satisfying the compactness and interpolation theorems, has extremely simple positive solutions if one considers extensions by generalized (finitary) propositional connectives. This does not solve, however, the problem of whether such extensions exist which are also closed under relativization of formulas|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Configure|
Similar books and articles
Simone Gozzano & Francesco Orilia (eds.) (2008). Universals, Tropes and the Philosophy of Mind. Ontos Verlag.
William H. Williams (1992). Is Hume's Shade of Blue a Red Herring? Synthese 92 (1):83 - 99.
Michael Strevens (2001). The Bayesian Treatment of Auxiliary Hypotheses. British Journal for the Philosophy of Science 52 (3):515-537.
Joyce Friedman (1979). An Unlabeled Bracketing Solution to the Problem of Conjoined Phrases in Montague's PTQ. Journal of Philosophical Logic 8 (1):151 - 169.
Kevin B. Korb (1998). The Frame Problem: An AI Fairy Tale. [REVIEW] Minds and Machines 8 (3):317-351.
V. V. Rybakov (1990). Logical Equations and Admissible Rules of Inference with Parameters in Modal Provability Logics. Studia Logica 49 (2):215 - 239.
Daniele Mundici (1981). An Algebraic Result About Soft Model Theoretical Equivalence Relations with an Application to H. Friedman's Fourth Problem. Journal of Symbolic Logic 46 (3):523-530.
Added to index2009-01-28
Total downloads4 ( #189,165 of 739,352 )
Recent downloads (6 months)1 ( #61,538 of 739,352 )
How can I increase my downloads?